# SDR FDEA201008293186

- Difficulty date: August 29, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00431
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - EXISTING REPAIR AT STA 1701 FLOORBEAM WEB AFT SURFACE ABOVE LONGERON 44 RT TO LONGERON, 48 RT.  EXISTING REPAIR AT CTR CARGO, STA 1701 FLOORBEAM WEB AFT SURFACE ABOVE LONGERON 44 RT TO LONGERON 48 RT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA. NEW REPAIR CARRIED OUT IAW EA 8-5310-143710,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
